# SDR DALA2024013101420

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 106,961 hours, 15,283 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1197 S37-38l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 AFT CARGO STRINGER SHEAR TIE FOUND CORROSION AT STA 1197+110, S-37L TO S-38L. CORRECTIVE ACTION: R/R THE NEW SHEAR TIE AS PER B767-300 SRM 51-40-02 (0173803)
